Differential Geometry/Dynamical Systems
Persistence of noncompact normally hyperbolic invariant manifolds in bounded geometry
Comptes Rendus. Mathématique, Volume 350 (2012) no. 11-12, pp. 617-620.

We prove a persistence result for noncompact normally hyperbolic invariant manifolds in Riemannian manifolds of bounded geometry. The bounded geometry of the ambient manifold is a crucial assumption in order to control the uniformity of all estimates throughout the proof.

Nous démontrons un résultat de persistance pour les variétés invariantes normalement hyperboliques non-compactes dans une variété riemannienne de géométrie bornée. Il est crucial dʼassumer que la variété ambiante est de géométrie bornée pour contrôler lʼuniformité des estimations tout au long de la preuve.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2012.06.009
Eldering, Jaap 1

1 Mathematical Institute, Utrecht University, Budapestlaan 6, 3584 CD Utrecht, The Netherlands
@article{CRMATH_2012__350_11-12_617_0,
     author = {Eldering, Jaap},
     title = {Persistence of noncompact normally hyperbolic invariant manifolds in bounded geometry},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {617--620},
     publisher = {Elsevier},
     volume = {350},
     number = {11-12},
     year = {2012},
     doi = {10.1016/j.crma.2012.06.009},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2012.06.009/}
}
TY  - JOUR
AU  - Eldering, Jaap
TI  - Persistence of noncompact normally hyperbolic invariant manifolds in bounded geometry
JO  - Comptes Rendus. Mathématique
PY  - 2012
SP  - 617
EP  - 620
VL  - 350
IS  - 11-12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2012.06.009/
DO  - 10.1016/j.crma.2012.06.009
LA  - en
ID  - CRMATH_2012__350_11-12_617_0
ER  - 
%0 Journal Article
%A Eldering, Jaap
%T Persistence of noncompact normally hyperbolic invariant manifolds in bounded geometry
%J Comptes Rendus. Mathématique
%D 2012
%P 617-620
%V 350
%N 11-12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2012.06.009/
%R 10.1016/j.crma.2012.06.009
%G en
%F CRMATH_2012__350_11-12_617_0
Eldering, Jaap. Persistence of noncompact normally hyperbolic invariant manifolds in bounded geometry. Comptes Rendus. Mathématique, Volume 350 (2012) no. 11-12, pp. 617-620. doi : 10.1016/j.crma.2012.06.009. http://www.numdam.org/articles/10.1016/j.crma.2012.06.009/

[1] Bates, Peter W.; Lu, Kening; Zeng, Chongchun Persistence of overflowing manifolds for semiflow, Comm. Pure Appl. Math., Volume 52 (1999) no. 8, pp. 983-1046

[2] Eichhorn, Jürgen The Banach manifold structure of the space of metrics on noncompact manifolds, Differential Geom. Appl., Volume 1 (1991) no. 2, pp. 89-108

[3] Jaap Eldering, Persistence of noncompact normally hyperbolic invariant manifolds in bounded geometry, PhD thesis, Utrecht University, 2012, . | arXiv

[4] Fenichel, Neil Persistence and smoothness of invariant manifolds for flows, Indiana Univ. Math. J., Volume 21 (1971/1972), pp. 193-226

[5] Henry, Daniel Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, vol. 840, Springer-Verlag, Berlin, 1981

[6] Hirsch, M.W.; Pugh, C.C.; Shub, M. Invariant Manifolds, Lecture Notes in Mathematics, vol. 583, Springer-Verlag, Berlin, 1977

[7] Sakamoto, Kunimochi Invariant manifolds in singular perturbation problems for ordinary differential equations, Proc. Roy. Soc. Edinburgh Sect. A, Volume 116 (1990) no. 1–2, pp. 45-78

[8] Vanderbauwhede, A.; van Gils, S.A. Center manifolds and contractions on a scale of Banach spaces, J. Funct. Anal., Volume 72 (1987) no. 2, pp. 209-224

Cited by Sources: